Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 24 (1970), 749-761
DOI: https://doi.org/10.1090/S0025-5718-70-99851-0
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. N. Lowan, H. E. Salzer & A. Hillman, "A table of coefficients for numerical differentiation," Bull. Amer. Math. Soc., v. 48, 1942, pp. 920-924. MR 0007491 (4:148a)
  • [1] I. J. Good, T. N. Gover & G. J. Mitchell, "Exact distribution for $ {X^2}$ and for the likelihood-ratio statistic for the equiprobable multinomial distribution," J. Amer. Statist. Assoc., v. 65, 1970, pp. 267-283.
  • [1] Math. Comp., v. 24, 1970, p. 490, RMT 38. MR 0258248 (41:2895)
  • [1] S. Winograd, "On the time required to perform addition," J. Assoc. Comput. Mach., v. 12, 1965, pp. 277-285.
  • [2] S. Winograd, "On the time required to perform multiplication," J. Assoc. Comput. Mach., v. 14, 1967, pp. 793-802.
  • [3] P. M. Spira, "The time required for group multiplication," J. Assoc. Comput. Mach., v. 16, 1969, pp. 235-243. MR 0239793 (39:1150)
  • [4] M. Minsky & S. Papert, Perceptrons, M.I.T. Press, Cambridge, Mass., 1969.
  • [5] J. von Neumann, Theory of Self-Reproducing Automata (editor A. W. Burks), University of Illinois Press, Urbana, Illinois, 1966.
  • [6] J. W. Thatcher, Universality in the von Neumann Cellular Model, University of Michigan Report, 1964.
  • [7] M. A. Arbib, "A simple self-reproducing universal automation," Information and Control, v. 9, 1966, pp. 177-189.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-70-99851-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society